It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-10-2012, 04:37 PM   #1
Newbie
(female)
 
cckitten1217's Avatar
 
Join Date: Oct 2012
Location: United States
Posts: 1
cckitten1217 HB User
Pain relief after vaccines

I recently got four shots in my arms (tetanus and meningitis in one arm; HPV and seasonal flu in the other). It's been five days now, and my arms are both still very sore. I can use them, but it is painful to do simple tasks, such as driving and writing. I have tried putting ice on the injection sites and taking ibuprofen, but that has done little for me. Is there anything else I can do? At what point should I contact my doctor if the pain does not go away?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (2), DanDeal (2), cotjockey (1), msnova74 (1), BayouGirlJill (1), ladybud (1), NCGuy (1), writeleft (1), hoftg (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:36 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!